# SDR 126408112006

- Difficulty date: August 11, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N464QS
- Make and model: Gulstm GIV
- Aircraft serial: 1264
- Aircraft time: 10,581 hours, 5,050 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Part number: 1159SCL20046
- Part serial: 1058
- Condition: Binding
- Location: Nlg
- Part time: 4,541 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING BINDING AND MAKING WHINING SOUND WHEN TURNING AIRCRAFT.
